# SDR WX0A070648

- Difficulty date: October 27, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug MD 83
- Aircraft serial: 49998
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5930496507
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP INBOARD VANE LEADING EDGE IS GOUGED IN 2 PLACES.  REPAIRED RIGHT WING O/B FLAP I/B VANE IAW MD80 SRM 57-03 PG 27.
